Automorphisms of completely primary finite rings of characteristic $p$

Volume 111 / 2008

Chiteng'a John Chikunji Colloquium Mathematicum 111 (2008), 91-113 MSC: Primary 16P10, 20B25; Secondary 16L99, 12E20. DOI: 10.4064/cm111-1-9


A completely primary ring is a ring $R$ with identity $1\neq 0$ whose subset of zero-divisors forms the unique maximal ideal ${\cal J}$. We determine the structure of the group of automorphisms ${\rm Aut}(R)$ of a completely primary finite ring $R$ of characteristic $p,$ such that if ${\cal J}$ is the Jacobson radical of $R,$ then ${\cal J}^{3}=(0),$ ${\cal J}^{2}\neq (0),$ the annihilator of ${\cal J}$ coincides with ${\cal J}^{2}$ and $R/{\cal J}\cong {\rm GF}(p^{r}),$ the finite field of $p^{r}$ elements, for any prime $p$ and any positive integer $r.$


  • Chiteng'a John ChikunjiDepartment of Basic Sciences
    Botswana College of Agriculture
    P/BAG 0027, Gaborone, Botswana

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image